Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Acute eye pain

Premium Questions

Dr.    Prof. Kunal Saha MD

I have extremely sensitive eyes. They react with eye pain to cosmetics and most chemicals in other products. The eye pain does not usually start right away, but may start a few hours... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Dadapeer K MD

Doctor.. my 2 year old son got sticky eye in the morning an was complaining for pain in left eye .. i had an eye flew 10 days back pls advise the medication ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Som Biswas MD

or if it's an allergic reaction to the medication. In the UK they gave me Trimethropin on it's own which I ... person and having read what an aggressive drug it is and the bad side effects coming off the... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr.  Abhishek Kapoor MD

? Also I have arthritis and have to be prescribed different pain meds., but the don't really work, except ... and here. I visit the psychiatrist and medical doctor once per month. Is the monthly visit to the... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Chakravarthy Mazumdar MD

terrible headaches , and pain in the eye. The medications he's on are: Lyrica 150mg bd, Aciclovir (acihexal ... to his head and eye. pain averages 7 on a scale of 1 to 10 pain is... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)

Public Forum Discussions

Dr. Ratna Mulay MD

cyclopam 5ml and cetamol 5 ml. fever down. he also complainsof eye ache edpecially if he looks up. cant open eyes very wide cz of pain. teary eyes. wat could be the problem. thanx ... View answer

Answered by : Dr. Ratna Mulay ( Pediatrician)
Dr. AJEET SINGH MD

).regularly.now i am feeling head ache sometime and eye pain.i am a thyroid patience also-150mg being taken ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr. Ashok Kumar Dash MD

My daughter just came home from work with a swollen eye that is completely closed and the other eye is also swelling. No pain. Took 50mg of Benadryl No history of known bite, no different foods etc.... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Akhtarhusian Ghausi MD

the pain is bad and it moves to the front my eyes will hurt bad then it my hole head and its so bad to where I try to lay down but I can t the pain is to much I got scares from my younger days on the... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

Hi, I have been diagnosed with Vertigo. But I do not have the spinning sensation. Just loss of balance sometimes and headache and a general weakness on my left side. This all really started after a 4 week illness with the... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Mukesh Chugh MD

Hi Thanks for writing The drug commonly used is tablet meftal spas, to be used under medical guidance. Take care

Dr.    Dariush Saghafi MD

Well, as cliche as this may sound it's absolutely true. Gotta know the cause. If from an infection external to the eye then, that's the bad guy. If due to an acute rise in fluid pressure in the eye then,...